# SDR SWAA2022040133434

- Difficulty date: December 7, 2019
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787 + 7' AND 847 LOWER DOOR CUTOUT UNDER SCUFF PLATES FWD AND AFT AND CENTER TRESHOLD EXTERIOR FUSELAGE SKIN HAS SEVERAL AREAS OF CORROSION AS MARKED / REMOVED CORROSION IAW B737 -800 SRM 51-10-02-0G-0 PARA 15A ORIGINAL MATERIAL THICKNESS =.090' AFTER BLENDING .087' REMAINS =.003' MATERIAL LOSS. FOUND OUT OF LIMITS IAW B737-800 SRM 53-00-01-1A-1 FIG FIG 103 DETAIL Q. NO DAMAGE PERMITTED WITHIN 3' OF OUT OF AREA IAW EA 192520 REVISION P1 AND EA 192520 REVISION IR
